# SDR UPS97824856

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 880-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN SUBFLOOR FS 880 TO 900 RBL 65 TO 69 - FINGER DOUBLER IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND 53-7-1.
